On Some New Classes of Bi-univalent Functions

Open access


In the present paper, we introduce and investigate two new subclasses QΣ(n; y;k) and BΣ(n;β;k) of bi-valent functions in the unit disk U. For functions belonging to the classes QΣ(n;y;k) and BΣ(n;β;k), we obtain estimates on the first two Taylor-Maclaurin coefficients |a2| and |a3|.

S. S. Ding, Y. Ling and G. J. Bao, Some properties of a class of analytic functions, J. Math. Anal. Appl., 195(1)(1995), 71-81.

F. M. Oboudi, On univalent functions defined by a generalized Sălăagean operator, Int. J. Math. Math. Sci., 27 (2004), 25-28.

J. Patel, Inclusion relations and convolution properties of certain subclasses of analytic functions defined by generalized Sălăagean operator, Bull. Belg. Math. Soc. Simon Stevin, 15 (2008), 33-47.

M. Chen, On the function satisfying Ref(z)/z>α, Bull. Inst. Math. Acad. Sinica, 3 (1975), 65-70.

T. H. Macgregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc., 104 (1962), 532-537.

S. Porwal and M. Darus, On a class of bi-univalent functions, Journal of Egyptian Mathematical Society, 21 (2013), 190-193

N. Tuneski, Some simple sufficient condition for starlikeness and convexity, Appl. Lett, 22 (2009), 693-697.

H. M. Srivastava, A. K. Mishra and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (2010),1188-1192.

D. A. Brannan and T. S. Taha, On some classes of bi-univalent functions, in: S.M. Mazhar, A. Hamoui, N.S Faour(Eds), Mathematical Analysis and its Applications, Kuwait, February 18-21, 1985, in: KFAS Proceeding Series, vol. 3, Pergamon Press(Elsevier Science Limited). Oxford, 1988, pp. 53-60: see also Studia Univ. Babes-Bolyai Math. 31 no.2 (1986), 70-77.

T.S. Taha, Topics in univalent function theory, Ph.D thesis, University of London, 1981.

B. A. Frasin and M. K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett., 24 (2011),1569-1573.

Q-H. Xu, Y-Ch. Gui and H. M. Srivastava, Coefficient estimates for certain subclass of analytic and biunivalent functions, Appl. Math. Lett., 25 (2012),990-994.

Q-H. Xu, H-G. Xiao and H. M. Srivastava, A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems, Appl. Math. Comp., 218 (2012), 11461-11465.

R. M. Ali, S. K. Lee, V. Ravichandran and S. Supramaniam, Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions, Appl. Math. Lett., 25 (2012), 344-351.

P. L. Duren, Univalent functions, Springer-Verlag, Berlin-New York, 1983.

D. A. Brannan and J. Clunie (Eds), Aspects of Contemporary Complex Analysis (Proceedings of the NATO Advanced Study Institute held at the University of Durham, Durham; July1-20, 1979), Academic Press, New-York and London, 1980.

M. Lewin, On a coefficient problem for bi-functions, Proc. Amer. Math. Soc., 18 (1967), 63-67.

E. Netanyahu, The minimal distance of the image boundary from origin and the second coefficient of a univalent function in |z| < 1, Arch. Rational Mech. Anal., 32 (1969), 100-112.

Journal of Applied Mathematics, Statistics and Informatics

The Journal of University of Saint Cyril and Metodius

Journal Information

Mathematical Citation Quotient (MCQ) 2017: 0.06

Target Group

researchers in the fields of informatics, information technologies, statistics and mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 72 72 22
PDF Downloads 60 60 16